Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 72, NWS Gray, ME

November 15, 2021

NWS Gray, ME issued this small craft advisory at Nov 15, 2021, 3:14 AM EST. It took effect at Nov 15, 2021, 3:00 PM EST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2021, 3:14 AM EST (08:14 UTC)
In effect from
Nov 15, 2021, 3:00 PM EST
Expired
Nov 17, 2021, 6:25 AM EST
In force
39 hr
Issued by
NWS Gray, ME

The text

As transmitted.

503 
WHUS71 KGYX 150814
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
314 AM EST Mon Nov 15 2021

ANZ150>154-152215-
/O.NEW.KGYX.SC.Y.0072.211115T2000Z-211116T2300Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
314 AM EST Mon Nov 15 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 PM EST TUESDAY...

* WHAT...West winds 15 to 25 kt with a few gusts up to 34 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME 
  to Cape Elizabeth, ME out 25 NM, Casco Bay and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From 3 PM this afternoon to 6 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
833 
WHUS71 KGYX 151631
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
1131 AM EST Mon Nov 15 2021

ANZ150>154-160645-
/O.CON.KGYX.SC.Y.0072.211115T2000Z-211116T2300Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1131 AM EST Mon Nov 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 PM EST TUESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 33 kt and seas 
  4 to 7 ft expected.

* WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from 
  Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From 3 PM this afternoon to 6 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
362 
WHUS71 KGYX 152031
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
331 PM EST Mon Nov 15 2021

ANZ150>154-161045-
/O.CON.KGYX.SC.Y.0072.000000T0000Z-211116T2300Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
331 PM EST Mon Nov 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
TUESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 33 kt and seas 4
  to 7 ft.

* WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from 
  Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 6 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
891 
WHUS71 KGYX 160815
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
315 AM EST Tue Nov 16 2021

ANZ150>152-154-162215-
/O.EXT.KGYX.SC.Y.0072.000000T0000Z-211117T1200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
315 AM EST Tue Nov 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, 
  ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ153-162215-
/O.CON.KGYX.SC.Y.0072.000000T0000Z-211116T2300Z/
Casco Bay-
315 AM EST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 
  1 to 3 ft.

* WHERE...Casco Bay.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
315 
WHUS71 KGYX 161638
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
1138 AM EST Tue Nov 16 2021

ANZ153-162300-
/O.CON.KGYX.SC.Y.0072.000000T0000Z-211116T2300Z/
Casco Bay-
1138 AM EST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 
  1 to 3 ft.

* WHERE...Casco Bay.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ150>152-154-170645-
/O.CON.KGYX.SC.Y.0072.000000T0000Z-211117T1200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1138 AM EST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, 
  ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
986 
WHUS71 KGYX 162044
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
344 PM EST Tue Nov 16 2021

ANZ153-162300-
/O.CON.KGYX.SC.Y.0072.000000T0000Z-211116T2300Z/
Casco Bay-
344 PM EST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt and seas 1
  to 4 ft.

* WHERE...Casco Bay.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ150>152-154-171045-
/O.CON.KGYX.SC.Y.0072.000000T0000Z-211117T1200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
344 PM EST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt and seas 3 to 6 ft and 
  subsiding.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, 
  ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
041 
WHUS71 KGYX 162338
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
638 PM EST Tue Nov 16 2021

ANZ150>152-154-171200-
/O.CON.KGYX.SC.Y.0072.000000T0000Z-211117T1200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
638 PM EST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 2 to 5 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, 
  ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
082 
WHUS71 KGYX 170822
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
322 AM EST Wed Nov 17 2021

ANZ150>152-154-171200-
/O.CON.KGYX.SC.Y.0072.000000T0000Z-211117T1200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
322 AM EST Wed Nov 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and 
  seas 2 to 4 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, 
  ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
291 
WHUS71 KGYX 171125
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
625 AM EST Wed Nov 17 2021

ANZ150>152-154-171230-
/O.CAN.KGYX.SC.Y.0072.000000T0000Z-211117T1200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
625 AM EST Wed Nov 17 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas have dropped below Small Craft Advisory criteria.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 10:48 PM EST, 4 hours 26 minutes earlier.

Area forecast discussion, Nov 14, 10:48 PM EST, 4 hours 26 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1048 PM EST Sun Nov 14 2021

.SYNOPSIS...
A weak low pressure system crosses late tonight and tomorrow
with light rain and mountain snow showers. As this system
departs tomorrow night and strengthens across the Canadian
Maritimes, a gusty west to northwesterly wind will freshen
across the region through Tuesday. Temperatures will warm
midweek before another cold front crosses the area late in the
week, bringing the return of cooler conditions to end out the
workweek and into the weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
1035 PM Update...Band of mainly light rain in an arching line
from Albany NY to NYC continues to move northeastward late this
evening. As this occurs precipitation will overspread our
region over the next 1 to 3 hours. Mostly rain - but some light
accumulating snow is foreseen in the mountains much like last
night...but even some light accums expected a little bit
farther east into the foothills this time. Forecast handles this
well so just minor adjustments at this time.

6 PM Update...Little change to the going forecast other than to
slow down PoPs a bit this evening. Otherwise, temperatures and
precip types for tonight look to be on track.

Previously...

Northern New England is in a brief break from the active pattern
today with departing low pressure intensifying over the maritimes
and another low moving through the Great Lakes.

This evening expect the clear skies and Westerly winds that have
prevailed for the day to give way to calming winds and increasing
clouds. Surface pressure falls are moving into Western New York
at this hour ahead of a surface front bringing light
precipitation. That front will move through our area overnight
tonight, with the thicker clouds and PoP approaching the CT
river valley by midnight and the surface cold front following
early Monday morning.

Forecast soundings show some weak instability near the ridge tops
with the front moving through, and Snow squall parameter
correspondingly increases. Expect a few heavier showers to be
possible along the front especially as it moves into northern NH in
the early hours of tomorrow morning. Overall have kept accumulations
minimal, with the temperatures still just barely into the snow
range at this time.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
Through the day tomorrow the core of the cold air aloft moves in
overhead, and temperatures will generally trend downwards with
cold advection dominating. High will likely be reached early in
the day with the colder air moving in behind for Monday night.

As a secondary cold front pushes another slug of cold air into the
region overnight expect to see an increase again in convective
snow shower coverage through evening. This will likely bring
accumulating snow to the mountains, although the coastal plain
will likely keep ground temperatures warm enough to prevent any
flakes from sticking, there may be a bit of snow reported. Once
again snow squall parameter is trending upwards, giving higher
confidence for a quick burst of accumulating snow. With the
colder temperatures for this second round, the probability of
accumulating snow in the northern valleys has increased and have
reflected that in putting slightly higher snow totals Monday
night vs tonight, although both totals remain very light.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Overview:

The seasonably cool pattern will continue into the middle of the
workweek with a trough in place across the Northeast. A ridge will
quickly build into New England for Thursday, bringing with it much
warmer temperatures. An increased chance of precipitation will also
accompany this warm up Thursday night ahead of a cold front. A
trough will return to New England with cooler temperatures for
Friday and Saturday, then ridging returns again for the second half
of the weekend.

Details:

Tuesday is likely to be the coolest day of the stretch as the trough
axis crosses northern New England early in the day. Highs will
likely remain in the 40s across the coastal plain, with 30s across
the north and higher terrain. Along with the cool temperatures,
northwesterly winds will likely gust up to around 30 mph during the
daytime across much of the area. Snow showers will likely to
continue through the middle part of the day across the northern and
western facing slopes. Tuesday night will likely be the coolest
night of the stretch, with lows in the teens across the north and
valley locations, and 20s elsewhere.

The ridge will start to build into the mid and upper levels early
Wednesday, but the moderating temperatures in the lower levels
mostly won't be felt until late in the day. Highs overall will
likely run about 5 to 8 degrees warmer than Tuesday's. The
moderating airmass should keep lows above freezing for most areas
Wednesday night, and by Thursday highs will likely warm into the 60s
across southern areas. A few rain and snow showers are possible with
the passage of the warm front Wednesday night across northern areas,
but these look to be pretty light and limited in coverage.

Clouds will then be on the increase by late in the day as a cold
front approaches from the west. The GFS and and Euro are in fairly
good agreement on the timing of the frontal passage, with the two
models being within a few hours of each other. This means that
showers will likely move from west to east during the evening and
overnight hours, with the front mostly clearing the coast by
daybreak on Friday.

At this point the precipitation looks to be almost all rain showers
across the area, with the cool air mostly not arriving until after
the precipitation comes to an end. However, some snow showers are
likely across the higher terrain Friday morning with increasing
northwesterly flow after the passage of the front.

The cool air will quickly make it's return for Friday as troughing
returns to New England, and persists through Saturday. By late in
the weekend ridging in the mid and upper levels will likely
build back into New England, but just how much milder air is
able to make it in at the surface remains less certain at this
time.

&&

.AVIATION /04Z MONDAY THROUGH FRIDAY/...
Short Term...Scattered cloud deck across the eastern portion of
the area will give way to a lowering overcast as another low
approaches from the west. Expect conditions to fall to around
midnight, with a brief period of IFR as snow showers north and
rain showers south move through the region. Showers will move
out with a northwesterly wind developing through the day on
Monday. A secondary cold front will move through overnight
Monday as temperatures drop further bringing a brief period of
IFR SHSN to the mountains.

Long Term...
Gusty northwesterly winds up to 30kts are likely on Tuesday. HIE
will also likely see some MVFR ceilings and snow showers through
midday Tuesday. Otherwise, VFR conditions will prevail for Tuesday
and Wednesday at most terminals. Some scattered rain and snow
showers are possible Wednesday night across northern terminals.
Mainly VFR conditions are expected on Thursday, then showers will
likely accompany lowered ceilings Thursday night, with clearing and
mainly VFR conditions for Friday through Sunday.

&&

.MARINE...
Short Term...A cold front crosses the region Monday night, with
stronger cold air and NWly flow that will again bring gusts to
SCA for Monday night.

Long Term...
SCA conditions with gusty northwesterly winds will likely ease
Tuesday evening, with seas then lowering overnight Tuesday. High
pressure will cross the waters on Wednesday, and then southerly
winds will freshen and seas will build to SCA criteria again on
Thursday ahead of a cold front. The cold front will cross the waters
Thursday night and Friday, with offshore winds possibly bringing SCA
conditions again later on Friday behind the front.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...Ekster
SHORT TERM...Curtis
LONG TERM...Clair
AVIATION...Clair/Curtis
MARINE...Clair/Curtis
Hazardous weather outlook, Nov 14, 3:01 PM EST, 12 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
301 PM EST Sun Nov 14 2021

MEZ007>009-NHZ001>003-005-007-152015-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-Northern Grafton-Southern Grafton-Sullivan-
301 PM EST Sun Nov 14 2021

This Hazardous Weather Outlook is for west central Maine, western
Maine, central New Hampshire and northern New Hampshire.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A few heavy snow showers or snow squalls are possible Monday
afternoon and evening with the passage of a cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ012>014-018>028-033-NHZ004-006-008>015-152015-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Interior Cumberland Highlands-Northern Carroll-Southern Carroll-
Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
301 PM EST Sun Nov 14 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-152015-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
301 PM EST Sun Nov 14 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.